# SDR CA130709003

- Difficulty date: June 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Condition: Detached
- Location: T/R Blade
- Part time: 5,028 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) TIP CAP DEPARTED TAIL ROTOR BLADE.  BLADE HAD BEEN RECENTLY REPAIRED.
